miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Subextension of plurisubharmonic functions with weak singularities
Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
2005 (English)In: Mathematische Zeitschrift, ISSN 1432-1823, Vol. 250, no 1, 7-22 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 250, no 1, 7-22 p.
Keyword [en]
plurisubharmonic functions weak singularities
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-2805DOI: 10.1007/s00209-004-0714-4ISI: 000228233300002Local ID: 2349OAI: oai:DiVA.org:miun-2805DiVA: diva2:27837
Available from: 2008-09-30 Created: 2008-09-30 Last updated: 2011-04-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Cegrell, Urban
By organisation
Department of Engineering, Physics and Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 26 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf